# SDR DL757100334

- Difficulty date: October 29, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 760 Rbl 63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT UPPER ANGLE AT FSTA 760 RBL 63 HAS CORROSION.  ACCOMPLISHED ERA 478217-14 REV ORIGINAL AT SAA SAT REF NON ROUTINE 139977.
